Header

UZH-Logo

Maintenance Infos

Akutes Leberversagen nach wiederholter Paracetamoleinnahme


Kupferschmidt, Hugo; Weiler, Stefan (2018). Akutes Leberversagen nach wiederholter Paracetamoleinnahme. Swiss Medical Forum, 18(21):437-439.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

24 downloads since deposited on 29 May 2018
24 downloads since 12 months
Detailed statistics

Additional indexing

Other titles:Insuffisance hépatique aiguë après prise répétée de paracétamol
Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Clinic for Clinical Pharmacology and Toxicology
Dewey Decimal Classification:610 Medicine & health
Language:German, French
Date:May 2018
Deposited On:29 May 2018 13:31
Last Modified:08 Mar 2019 15:47
Publisher:EMH Swiss Medical Publishers
ISSN:1424-3784
OA Status:Gold
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.4414/smf.2018.03257

Download

Download PDF  'Akutes Leberversagen nach wiederholter Paracetamoleinnahme'.
Preview
Content: Published Version
Language: German
Filetype: PDF
Size: 183kB
View at publisher
Licence: Creative Commons: Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0)
Download PDF  'Akutes Leberversagen nach wiederholter Paracetamoleinnahme'.
Preview
Content: Published Version
Language: French
Filetype: PDF
Size: 184kB
Licence: Creative Commons: Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0)